View Our Services
Open Menu
+

CALL TODAY! (310) 443-5273

 
 

Silicone Disaster

November 24, 2008
Dear Dr. Rivkin:

Approx. 5 yrs. ago my derm. in Miami injected silkon in my laugh lines, crows feet & the 2 lines between my eyebrows (11). He did this 2 times. Fine results. He retired.
3 yrs. ago I went to a S. Beach Doc. He did the same thing plus put it in my lip line & mouth commas. Fine.
In the past 2 yrs., he has done this 4x's plus put some silicone where he put restalyne (near my cheeks/eye area). This Dr. wanted to fill my cheeks-couldn't afford another $3K.
Lately, I've noticed a tiny granuloma in my rt. laugh line.
Now, I have an obvious puffy (raised area) mark between my eyebrows (11) & the cheek area/stays red if touched too much. Appears to be getting worse.
Just found out this is not FDA approved for this type of use & have these granulomas.

Appreciate any help. Thanking you in advanced.


hi toni,
i'm sorry to hear this.
i do not use silicone for this reason.
i would go to see someone who has alot of experience with aesthetic injections. they can take a look at you and decide what the best course of action would be. the best way to figure out who that is, is to go on the allergan website and find the biggest users of botox in the miami area. these are the docs that have the most experience with injections.
most likely is that you will get some steroid injections in the areas that are swollen and that should help.

Leave a Reply

Your email address will not be published. Required fields are marked *

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <strike> <strong>

Latest News and Reviews

Latest News and Reviews

Warning!

This gallery contains graphic content. Are you sure you want to proceed?

Warning!

This gallery contains graphic content. Are you sure you want to proceed?